# SDR 97UAL900572

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Engine: Pwa PW4084
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN AREA CONTROL PANEL SMOKING.  PULLED CIRCUIT BREAKER AND SMOKE DISSIPATED.
